# SDR CALA0600006

- Difficulty date: December 5, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 24,521 hours, 7,877 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 0598
- Condition: Inoperative
- Location: Le Flap
- Part time: 24,519 hours, 7,875 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE TRAILING EDGE FLAPS WENT ASYMMETRICAL WITH SPLIT BETWEEN POS 1 AND 2 WHILE EXTENDING FLAPS FOR LANDING ON APPROACH TO CLE.  THE LEADING EDGE FLAPS/SLATS EXTENDED FULLY.  AN EMERGENCY WAS DECLARED AND A GO-AROUND WAS PERFORMED.  THE AIRCRAFT LANDED SAFELY PER QRH SPEEDS FOR FLAPS AT 1.  MAINTENANCE FOUND THE NR 6 I/B FLAP O/B SKEW SENSOR INOPERATIVE.  THE SENSOR WAS REMOVED AND REPLACED IAW MM 27-59-01.  OPERATIONAL CHECKS WERE GOOD.
